It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Are all SRRI's have sexual side effects?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-19-2007, 10:29 PM   #1
    chaseryder
    Junior Member
    (male)
     
    chaseryder's Avatar
     
    Join Date: Mar 2007
    Location: mass
    Posts: 16
    chaseryder HB User
    Are all SRRI's have sexual side effects?

    K, well i have been on celexa for a year or so, can't really remember it doing me much good, since i was dependant on klonopin to keep me good, but i never remember it being as bad as it is now...so maybe it was helping and i didnt know...anyway, i had no sexual side effects...

    but then when i went on zoloft, it did wonders, totally alleviated my anxiety, yet i was plagued with terrible sexual dysfunction...no way could i perform...

    now im on prozac...and this med has been giving me hell, still unsure what the heck im doing, yet im noticing now its harder for me to get an errection...at first it didn't seem like it affected me, but now it seems like it is, and im on week 3 or so...

    so my question is, do some of you experience this effect, even when switching to different SRRI's...? part of me wants to give up on the meds AGAIN and just bear w/ anxiety and try to get over it all natural again...

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Can sexual side effects from SSRIs subside with time? sam5935 Depression 3 06-15-2008 08:55 PM
    Lexapro...Is it worth the sexual side effect? 2fast Bipolar Disorder 18 06-21-2007 01:22 PM
    Sexual Side effects after SSRI's ? AdultSwim Depression 6 04-08-2007 02:17 PM
    How do you handle Sexual Side Effects anytwo Obsessive Compulsive Disorder (OCD) 9 11-28-2006 02:05 AM
    Effexor XR & sexual side effect? DreamUnderscore Depression 2 01-13-2006 06:55 AM
    Celexa--sexual Side Effects!? intheforest Anxiety 1 07-31-2004 09:15 AM
    Has anyone tried SAM-e the "no sexual side effect" anti-depressant? JNanas Depression 0 06-24-2004 04:19 AM
    Male Needs Your Help in Alleviating/Eliminating Antidepressant Sexual Side Effects!!! peaceseeker2 Depression 11 10-09-2003 07:42 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:23 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!